Don't have a TCI SuperCoder account yet? Become a Member >>

Regular Price: $24.95

Ask An Expert Starting at $24.95
Have a medical coding or compliance question? Don’t sacrifice your valuable time to endless research. Choose Ask an Expert to get clear answers from the TCI SuperCoder team. And here’s a tip for the budget-conscious: Select the 12-question pack to get the best rate per question!

Browse Past Questions By Specialty

+View all

help with diagnosis

Regina Posted Fri 13th of April, 2012 23:36:27 PM

Diagnosis documented by physician: adrenal cortical steroids causing adverse effect in therapeutic use

SuperCoder Answered Mon 16th of April, 2012 07:50:33 AM

Dx is E932.0

Christopher Answered Tue 17th of April, 2012 12:46:32 PM

995.20 e932.0

SuperCoder Answered Tue 17th of April, 2012 12:52:02 PM

Thanks Christopher and Regina, Cristopher is correct here. I forgot to give reaction code here, only had given adverse effect, therapeutic use code. As per guideline, we should code reaction plus appropriate code of adverse reaction from E930-E949 series.

Related Topics